Alert archive / Wisconsin / Tornado Warnings in 2020
Tornado Warning 1, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at May 23, 2020, 4:04 PM CDT for Rock County, Wisconsin. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2020, 4:04 PM CDT (21:04 UTC)
- Expired
- May 23, 2020, 4:29 PM CDT
- In force
- 25 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 62 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 12:33 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 859 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
297
WFUS53 KMKX 232104
TORMKX
WIC105-232145-
/O.NEW.KMKX.TO.W.0001.200523T2104Z-200523T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Milwaukee/Sullivan WI
404 PM CDT Sat May 23 2020
The National Weather Service in Milwaukee/Sullivan has issued a
* Tornado Warning for...
Southeastern Rock County in south central Wisconsin...
* Until 445 PM CDT.
* At 404 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Beloit, moving north at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Janesville around 430 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Shopiere, Afton, Tiffany and Avalon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4251 8916 4270 8910 4263 8886 4249 8894
4250 8916
TIME...MOT...LOC 2104Z 192DEG 12KT 4254 8903
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ROGERS2 follow-up statements
659
WWUS53 KMKX 232116
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
416 PM CDT Sat May 23 2020
WIC105-232145-
/O.CON.KMKX.TO.W.0001.000000T0000Z-200523T2145Z/
Rock WI-
416 PM CDT Sat May 23 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHEASTERN ROCK COUNTY...
At 415 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Beloit, moving northeast at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Janesville around 420 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Shopiere, Afton, Tiffany and Avalon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4263 8886 4251 8898 4254 8910 4268 8904
TIME...MOT...LOC 2115Z 208DEG 19KT 4259 8898
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ROGERS167
WWUS53 KMKX 232129
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
429 PM CDT Sat May 23 2020
WIC105-232137-
/O.CAN.KMKX.TO.W.0001.000000T0000Z-200523T2145Z/
Rock WI-
429 PM CDT Sat May 23 2020
...THE TORNADO WARNING FOR SOUTHEASTERN ROCK COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, another storm is headed into the area that could
also produce severe weather.
A Tornado Watch remains in effect until 800 PM CDT for south central
Wisconsin.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Milwaukee/Sullivan.
LAT...LON 4263 8886 4251 8898 4254 8910 4268 8904
TIME...MOT...LOC 2125Z 192DEG 12KT 4263 8897
$$
DDVWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at May 23, 1:20 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, May 23, 1:20 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
120 PM CDT Sat May 23 2020
.UPDATE...
First round of mainly elevated convection will continue to
gradually rotate northward into the far west/southwest counties
over the next hour or two. Enough elevated CAPE has developed to
keep this area going, though not expecting anything severe at this
point with this first round of showers/storms, as they should
remain elevated in nature.
Starting to see discrete cells forming along warm front in eastern
Iowa, with another warned storm in north central Illinois also
more surface-based and rooted near the warm front. CAMs suggest
more robust convective development along the warm front from
northeast Iowa into northwest Illinois into early this afternoon,
then shifting northeast through the area into early this evening.
This round has the severe potential for the southern half of the
area, especially for the far southwest and counties near the
Illinois border and southern counties near the Illinois border,
though the strong to severe storms may move into areas further to
the north and east.
Concerned about the tornado risk in the Iowa to Rock County areas
and south between 2 PM and 6 PM CDT, as the warm front will be
moving toward and possibly into those areas toward 6 PM CDT. This
will be conditional on enough 100 mb mean layer CAPE developing,
which may be affected if the initial round of storms limits
daytime heating.
Still, enough deep layer and low level shear to have the concern
for supercells with a tornado risk in that area, with large hail
and damaging winds also possible. Again, the severe risk with
mainly a hail and wind risk should shift further north and east
into early this evening. This will depend on the amount of mean
layer CAPE development.
&&
.AVIATION(18Z TAFS)...
First round of showers and storms should gradually rotate
northward in areas southwest of Madison over the next few hours. A
shower may affect Madison for a time during this period. Main area
of showers and thunderstorms should move east northeast through
the area between 2 PM and 9 PM CDT, affecting the terminals in a 2
to 4 hour window as they move through. Severe storms with large
hail, damaging winds and a tornado or two are possible during this
time. May see ceilings and visibility values drop to IFR in the
strongest storms. Gusty east winds this afternoon should weaken
this evening.
Winds will shift to the west and remain light later tonight, with
some fog development possible overnight into Sunday morning. Dense
fog is possible, but did not mention in TAFs yet due to modest
confidence. VFR conditions should return by middle to late morning
Sunday, lingering through the afternoon. Light south winds are
expected by the afternoon. Chances for showers and storms will
increase Sunday afternoon and night, but left out of TAFs for now
due to uncertainty.
&&
.PREV DISCUSSION... (Issued 1052 AM CDT Sat May 23 2020)
UPDATE...
First round of mainly elevated convection from far northeast into
far eastern Iowa should gradually rotate northward over the next
several hours. This activity may hold together as it shifts north
toward the southwestern parts of the area, as there is some
elevated CAPE pushing into that area. There are a few showers
developing in the far southwest counties as well. Not expecting
anything severe with this first round of showers/storms, as they
should remain elevated and gradually weaken.
CAMs still are showing fairly robust convective development along
the warm front from northeast Iowa into northwest Illinois by 18Z
to 19Z this afternoon, then shifting northeast through the area
into early this evening. This round has the severe potential for
the southwest and southern counties near the Illinois border,
though the strong to severe storms may move into areas further to
the north and east.
Concerned about the tornado risk in the Iowa to Rock County areas
and south between 2 PM and 6 PM CDT, as the warm front will be
moving toward and possibly into those areas toward 6 PM CDT. This
will be conditional on enough 100 mb mean layer CAPE developing,
which may be affected if the first round of storms limits daytime
heating.
Still, enough deep layer and low level shear to have the concern
for supercells with a tornado risk in that area, with large hail
and damaging winds also possible. Again, the severe risk may shift
further north and east later this afternoon and evening, which
will depend on the amount of mean layer CAPE development.
MARINE...
Dense fog is expected to linger across the nearshore and
southern/western portions of the open waters of Lake Michigan
through at least middle to late afternoon, or until showers and
thunderstorms move through. The Dense Fog Advisory continues for
the south half of the lake until 4 PM CDT this afternoon, and
until the northwestern part of the lake until 10 PM CDT.
The fog should improve while the storms move through. The dense
fog may return and last perhaps into early next week, as more
humid air moves over the cool lake waters. Thus, the Dense Fog
Advisory may need to be extended in area and time.
Another low pressure system moving from the central Plains into
Lake Superior will keep the shower and thunderstorm chances going
for the first half of next week. Winds and waves are expected to
remain on the low to moderate side into early next week.
PREV DISCUSSION... (Issued 634 AM CDT Sat May 23 2020)
UPDATE...
Dense fog is persisting across southeast WI this morning. Webcams
are showing signs of improvement, so the 14Z end time for the
Dense Fog Advisory still seems reasonable.
When looking at forecast reflectivity on the 10z HRRR, we see two
distinct lines of convection that are expected to track across
southern WI this afternoon. With this 10Z scenario, the warm front
does not quite make it north of the WI/IL border, and the first
round of convection kind of stabilizes the atmosphere so that the
second line moves through a little weaker. This would suggest a
lower severe risk. However, IF the first line slows down and the
second line catches up with it, southeast WI may have more time to
destabilize so that when the lines move through together, there is
a greater severe risk. Our severe threat continues to be
conditional- contingent on cloud cover and heating.
AVIATION(12Z TAFS)...
Dense fog is persisting across southeast WI, but we should start
to see some improvement as winds begin to increase and stir things
up.
Mid level clouds have overspread most of southern WI this
morning. VFR ceilings are expected for the rest of the morning
and early afternoon until thunderstorms roll through southern WI
this afternoon and evening. Hail and gusty winds are possible with
stronger storms. Severe storms with hail, wind, and a tornado
threat are possible over southeast WI, especially toward the IL
border.
PREV DISCUSSION... (Issued 414 AM CDT Sat May 23 2020)
SHORT TERM...
Today and Tonight...Forecast Confidence is Medium.
Dense fog advected inland just before midnight and is now slowing
its progression westward. Satellite is showing hints of thinner
pockets along the lakeshore. With anticipated increasing easterly
winds this morning, the fog should dissipate by mid morning. The
end time of the dense fog advisory is 10 AM.
Mid level clouds are overspreading southern WI with the initial
round of vorticity advection ahead of a closed upper low sitting
over Iowa. There are showers to our west with this feature, and
there is a chance that we will see a few showers develop yet this
morning in portions of south central WI. Once this cloud/shower
band lifts northward, we should see a break in the clouds or at
least filtered sunshine for the late morning/early afternoon.
There is uncertainty about cloud cover.
The surface low, coincident with the upper low, is currently over
south central IA and it will track into northeast IA by around
18Z. It will cross southern WI this afternoon and exit east
central WI overnight as it weakens. Our main round of showers and
thunderstorms will be with the surface/upper low as it tracks
northeast through the area. Rainfall amounts should be around an
inch or less, with locally higher rainfall possible in
thunderstorms. While we are within the marginal/slight risk of
excessive rainfall due to our limited capacity for additional
rain, and rainfall rates will be high due to precipitable water
values around 1.5 inch, we think this system will be progressive
enough so we do not need a flood watch.
The low will lift a warm front into at least southeast WI early
this afternoon. Synoptic lift will be supported by sfc-850mb
warm air advection and frontogenesis along with positive vorticity
advection aloft via the strong upper wave. We are thinking that
the area between Madison and Janesville over to I-94 from Milwaukee
to inland Kenosha has the best chance of realizing the best
surface-based instability and highest CAPE due to dewpoints in the
lower 60s and temperatures in the lower to mid 70s. A steady east
wind will keep lakeshore areas with a shallow surface stable
layer.
Anticipated MLCAPE in the 600 to 1400 J/KG range, curved
hodographs with 0-2KM SRH around 200 m2/s2, and deep layer shear
of 30-40 kt in southeast WI for a brief period this afternoon
supports the slight risk along the WI/IL border by SPC. A few
supercells or strong multicellular storms will be possible with a
hail, tornado and wind threat. Outside of southeast WI, any
stronger storms may produce hail and gusty winds due to elevated
CAPE around 600-1000 J/KG and decent deep layer shear.
LONG TERM...
Sunday through Sunday night...Confidence is Medium.
A ridge across the SE US will keep the Midwest under S/SW flow
aloft. The WAA continues with 850mb temps pushing 16+C and going
to result in highs above 80 degrees for the first time this year.
Dewpoints in the 60s to near 70 degrees are going to make it feel
like a muggy day but after the cooler pattern earlier this week,
these warmer temperatures are welcome.
Models are in agreement in a shortwave moving across IA/MN on
Sunday, which could provide enough forcing for afternoon
thunderstorms. However, with those warmer temps aloft there is a
sizable cap that may limit convective initiation. Hires models
suggest that the cap may win out and we stay dry through the
afternoon and evening hours but that is at the towards the end of
their model window so will keep an eye on future runs. The GFS/NAM
soundings try and weaken the cap as a weak LLJ nudges in and if
this were to occur storms would be developing in an environment
with 2500+J/kg of CAPE to work with. GFS is a bit extreme with mid
80s temps, 70 degree dewpoints, and steep lapse rates aloft
resulting in 4,000 J/kg of MUCAPE but again likely on the high end
of all values. Shear is on the lower side with only 20-25kts due
to weaker upper level flow, so storms may be more of the pulse
type. But with that much CAPE any storm could produce damaging
winds and large hail. There is certainly potential for some strong
to severe storms but the strength of the cap has me concerned
that models are a bit too quick to weak in the cap.
Monday through Friday...Confidence is Medium.
The ridge shifts eastward on Monday and we start to tap into a
more robust stream of mid/upper level moisture as PW's increase
above 1.5 inches. Lapse rates aloft won't be nearly as steep as
Sunday and even though we'll have a similar low level airmass CAPE
is more subdued with values of 1,500 to 2,000 J/kg. We are still
under the SW flow and little shortwaves moving through would be
enough to support afternoon storms on Monday. Damaging winds and
hail will be the main threats with any storms that develop.
As we head into Tuesday model continuity begins to break down
with a system passing well to the north. The associated cold front
either stalls out over WI (GFS solution) or pushes south into IL
and hangs up (ECMWF solution). The trend between runs for both
models is a more southerly push with the cold front. Expect more
widespread showers and storms on Tuesday as the front moves
through with some stronger storms possible. We won't have nearly
the amount of CAPE or shear that we had earlier in the weekend.
But forcing is going to be a bit better so a few stronger storms
could develop.
The forecast for the rest of the week was weighted towards a
quicker frontal passage and PoPs were lowered but have kept slight
chance for storms each day. Heights aloft won't change much we'll
just see a slightly drier low levels with highs in the 70s
forecast for each day from Wednesday through Friday.
AVIATION(09Z TAF Update)...
Dense fog advected inland to southeast WI off of Lake Michigan
just before midnight. It is slowing its westward progression and I
would expect it to gradually dissipate as easterly winds increase
this morning. Inland areas are seeing some patchy fog. Mid level
clouds are beginning to overspread southern WI and there could be
a few sprinkles or light rain showers over south central WI out of
these.
VFR ceilings are expected for the rest of the day and the
attention turns toward thunderstorms that will roll through
southern WI this afternoon and evening. Hail and gusty winds are
possible with stronger storms. Severe storms with hail, wind, and
a tornado threat are possible over southeast WI, especially toward
the IL border.
MARINE...
Areas of dense fog are apparent via satellite and observations
across most of the south half of Lake Michigan, and the western
half of the north half. The dense fog may be expanding into the
far northern part of the lake this morning, so the marine dense
fog advisory may need to be expanded. Showers and thunderstorms
will gradually track across Lake Michigan late this afternoon
through tonight which will temporarily improve fog conditions.
A warm and humid air mass will remain in place over the Great
Lakes, so expect areas of dense fog at times through early next
week.
Another low pressure system approaching early next week will keep
the shower and thunderstorm chances going for the first half of
the week. Winds and waves are expected to remain on the low to
moderate side this weekend into early next week.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Dense Fog Advisory until 4 PM CDT this afternoon for LMZ080-
643>646-669-671-673-675-777-779-870-872-874-876-878.
Dense Fog Advisory until 10 PM CDT this evening for LMZ563-565-
567.
&&
Update...Wood
Today/Tonight and Aviation/Marine...Cronce
Sunday THROUGH Friday...StumpfHazardous weather outlook, May 23, 1:41 PM CDT, 2 hours 23 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 141 PM CDT Sat May 23 2020 WIZ046-047-051-052-056>060-062>072-241845- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 141 PM CDT Sat May 23 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight A Tornado Watch is in effect along and south of a Lone Rock to Madison to Milwaukee line until 8 PM CDT this evening. Scattered thunderstorms are expected to move east northeast through southern Wisconsin this afternoon and evening. These storms may become severe, producing a few tornadoes, hail to one inch and wind gusts to 60 MPH. The best chances for tornadoes will be in areas southwest of Madison. Heavy rainfall may accompany the thunderstorms. Dense fog may develop later tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Dense fog may linger into Sunday morning. The chances for thunderstorms continue off and on through the Memorial Day weekend and for much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening. LMZ643>646-241845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 141 PM CDT Sat May 23 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...This Afternoon and Tonight Areas of dense fog are expected into middle afternoon, due to humid air moving over the cooler nearshore waters of Lake Michigan. A Dense Fog Advisory is in effect for visibilities frequently 1 mile or less. Dense fog may develop again later tonight. A Tornado Watch is in effect south of North Point Lighthouse until 8 PM CDT this evening. Scattered thunderstorms are expected to move east northeast into Lake Michigan late this afternoon and evening. These storms may become severe, with a waterspout, hail to one inch and wind gusts to 50 knots possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Dense fog will be possible throughout the Memorial Day weekend and into next week, as a humid airmass flows over the relatively cold waters of Lake Michigan. The chances for thunderstorms continue throughout the Memorial Day weekend into next week. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-241845- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 141 PM CDT Sat May 23 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight Areas of dense fog will affect the southern and western open waters of Lake Michigan through middle afternoon or early evening, reducing the visibility to less than one mile. A Dense Fog Advisory is in effect for these areas. Scattered thunderstorms are expected to move east northeast across Lake Michigan late this afternoon and tonight. These storms may become severe over the southern one quarter of the lake, with large hail to one inch, wind gusts to 50 knots and a waterspout possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday Dense fog will be possible throughout the Memorial Day weekend and into next week, as a humid airmass flows over the relatively cold waters of Lake Michigan. The chances for thunderstorms at times will continue through the Memorial Day weekend into next week, with the best chance over the southern half of Lake Michigan. Wood www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 11:36 PM CDT | Dense Fog Advisory | MKX | Fond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 3 more | 9 hr |
| May 23, 3:23 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 52 min |
| May 23, 4:23 PM CDT | Tornado Warning | MKX | Lafayette | 35 min |
| May 23, 4:28 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 47 min |
| May 23, 4:50 PM CDT | Tornado Warning | MKX | Rock | 40 min |
| May 23, 5:12 PM CDT | Areal Flood Advisory | MKX | Rock | 28 min |
| May 23, 5:15 PM CDT | Tornado Warning | MKX | Rock | 31 min |
| May 23, 5:39 PM CDT | Flash Flood Warning | MKX | Rock | 3 hr |
Nearby
Tornado Warnings in Wisconsin, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.